| Model Number |
X SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat an (b)(6) year old female patient, the device inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report 1220908-2019-02220 for a similar event reported from the same customer.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive troubleshooting which included stress testing on ac and battery without any discrepancies.The device was recertified and returned to the customer.No trend is associated with reports of this type.Review of the activity logs did not find evidence to support the reported event.